# SDR N6WA00612001

- Difficulty date: December 8, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N156
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 2,684 hours, 1,927 cycles
- Engine: Pwa R1340*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 21289
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK INOP.  REPLACED NR 3 BATTERY PACK. OPS CHECK GOOD.
